MathSciNet Relay Station
MathSciNet bibliographic data
MR3024738 54H25 (47H10)
Choudhury, Binayak S.; Metiya, N. Coincidence point and fixed point theorems in ordered cone metric spaces. J. Adv. Math. Stud. 5 (2012), no. 2, 20–31.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement